GAUSSIAN BEAMS IN ANISOTROPIC MEDIA

Cited 20 time in webofscience Cited 0 time in scopus
  • Hit : 266
  • Download : 0
Publisher
SPRINGER VERLAG
Issue Date
1974
Language
English
Article Type
Article
Citation

APPLIED PHYSICS, v.5, no.3, pp.239 - 250

ISSN
0947-8396
DOI
10.1007/BF00928135
URI
http://hdl.handle.net/10203/60678
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 20 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0